MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC; BIVENTRICULAR REPLACEMENT DEVICE

SYNCARDIA SYSTEMS, LLC SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC; BIVENTRICULAR REPLACEMENT DEVICE
Catalog Number P/N 500101
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product problem was discovered while implementing mitigation tools for same known issue.Spring displacement was remediated by introduction of cpc connector covers and those were being placed on the existing patient at the time of discovery.The problem, therefore, has already been mitigated as the zip ties are no longer in use on this component.No adverse impact to the patient was reported and the cpc connector replacement and installation of the cpc cover was successfully completed onsite at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description
Per hospital staff, patient's female cpc connector found with displaced spring due to the zip tie placed on connector.This issue was found during implementation of new cpc connector covers, a mitigation to resolve displaced springs and obsolescing the use of zip ties.The patient had to be put back on the companion 2 driver during replacement.The component was successfully replaced.No impact to patient reported.

Brand Name
SYNCARDIA TOTAL ARTIFICIAL HEART (STAH) 70CC
Common Device Name
BIVENTRICULAR REPLACEMENT DEVICE
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake rd
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key24618408
Report Number3003761017-2026-00123
Device Sequence Number10164542
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 500101
Device Lot Number128315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown